# SDR HEEA0016790

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 3212 · Emergency Flotation Section
- Part: Floatbag
- Part number: 407350301101
- Condition: Leaking
- Location: Float Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT FLOATBAG LEAKING.   DATE OF MFG 6-25-96.
